Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Girths and flat Banach spaces


Authors: R. E. Harrell and L. A. Karlovitz
Journal: Bull. Amer. Math. Soc. 76 (1970), 1288-1291
MSC (1970): Primary 46B10, 52A05; Secondary 52A40
DOI: https://doi.org/10.1090/S0002-9904-1970-12643-X
MathSciNet review: 0267383
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B10, 52A05, 52A40

Retrieve articles in all journals with MSC (1970): 46B10, 52A05, 52A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12643-X